# SDR DXTA2022070565290

- Difficulty date: July 4, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N363QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500256
- Aircraft time: 5,989 hours, 4,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6450LS00
- Part serial: 001037
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: L
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: EMERGENCY LIGHTS ARE ON WITH THE SWITCH IN THE ARMED POSITION // SIGNOFF// CONFIRMED WRITE UP,T/S PER FIM AND HAD BATTERY'S FAIL, 2 BATTERY'S ON ORDER BATTER #1 IS BAD PER FIM AND# 2 WAS REPLACED 7-2-22 , CUSTOMER WOULD LIKE TO CHANGE #1 AND RETEST RE-CHECKED TROUBLESHOOTING STEPS, VERIFIED ONLY ONE BATTERY NEEDED AT THIS TIME PER CUSTOMER REQUEST, CUSTOMER ORDERING! BATTERY, (RF 7 / 7 / 22) REMOVED FWD BATTERY AND INSTALLED CUSTOMER SUPPLIED NEW EMERGENCE BATTERY OP,S CHECK GOOD REF PHENOM 300 AMM 33-52-01
